# SDR LR7A2020100502333

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 7075T60032
- Condition: Corroded
- Location: Horizontal Stab
- Component: Horizontal Stab, Lkheed
- Component part number: 37001411
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK UNDER JOB CARD HC5511, FOUND THE HORIZONTAL STABILIZER LOWER SKIN CORRODED AT FS 1095-1138, LBL 16-RBL 16.  REPAIR BY REPLACEMENT ACCOMPLISHED, IAW LOCKHEED SMP583 SRM, CH 51-60 & 51-70.  NR 2302.
